# SDR YENA20121018626

- Difficulty date: October 18, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 2286
- Aircraft time: 32,409 hours, 11,384 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: VFT210B00
- Part serial: 4492
- Condition: Failed
- Location: Ac System
- Part time: 32,411 hours, 11,382 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 134 RSW-JFK, AIRCRAFT DIVERTED TO TPA DUE TO AVIONICS VENT FAULT.  ECAM ACTION WAS COMPLETED.  THEN A SECOND FAULT (EXHAUST) OCCURRED, IT WAS RESET, THEN WE HEARD A LOUD BANG.  CABIN KEPT CLIMBING 6-800 FPM, CABIN WENT TO 10,200.  AIRCRAFT DESCENDED AND LANDED TO TPA.  FOUND AIR EXTRACT DUCT COLLAPSED.  REMOVED AND REPLACED AIR EXTRACT DUCT, CHECK VALVE AND SKIN AIR INLET VALVE.  SYSTEM OPS CHECK NORMAL IAW 21-26-52 AND 21-26-56.
